# SDR SWAA2022020151422

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 9,992 hours, 4,286 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL DELAMED ON FWD EDGE / APPLIED TWO LAYERS OF SPEEED TAPE IAW WI. REPAIR-53EA-04251PERMANENT ACTION REQUIRED: REMOVED AND REPLACE THEDISCREPANT PANEL OR ACCOMPLISH PERMANENT REPAIRS
